# SDR DALA2021120907602

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 82,094 hours, 16,135 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 4L DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: 4L DOOR AMR LIGHT CHK NML. (8076783)
